# SDR 96UAL900045

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Leader Line
- Condition: Failed
- Location: Aft Lav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY ESCAPE LIGHTING INOP AFT LAVATORY AREA.  REPLACED LEADER LINE FLOOR EMERGENCY ESCAPE LIGHTING AT AFT LAVATORY AREA AND OPERATION CHECKS NORMAL.
